Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1522  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

    Article Cited by others


Haim-Munk syndrome

Pahwa Priyanka, Lamba Arundeep K, Faraz Farrukh, Tandon Shruti

Year : 2010| Volume: 14| Issue : 3 | Page no: 201-203

   This article has been cited by
1 Papillon-Lefevre or Haim-Munk Syndrome…? Report on Two Sisters in a Consanguineous Family
Reem H Dababneh,Sami E Jebrin,Antwan T Khouri,Nabil F Bissada
Clinical Advances in Periodontics. 2014; : 1
[Pubmed]  [Google Scholar] [DOI]


Read this article